# SDR USAA2011021090681

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509119
- Part serial: AD0698
- Condition: Unlaced
- Location: L3 Door
- Part time: 35,579 hours, 4,958 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S2 - EES - L-3 DOOR SLIDE DISCOVERED UNLACED WHILE PERFORMING A PROXIMITY CHECK.  REPLACED L-3 DOOR SLIDE IAW A330 AMM 25-62-42-860-050 & 25-62-42-400-801.
